# SDR UIEA2025011700082

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: None
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING CIC ON SEVERAL AREAS OF NOSE LANDING GEAR WHEEL WELL.( MISSING CIC ON SEVERAL AREAS OF NOSE LANDING GEAR WHEEL WELL. DAMAGED CIC WAS REMOVED AND AREA CLEANED FOR APPLICATION, CIC IS APPLIED CORRECTLY. AMM 51-24-09-377-008 REV 143 AND AMM 51-24-09-917-012 REV 143. NO FURTHER DEFECTS NOTED )
